# SDR SIMA20131219006

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 37,717 hours, 31,526 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3135 NR 1 HYD QTY LOW.  1 HYD QTY AMBER INDICATION AOM 1 PRQC COMPLETE.  RETURNED TO DFW & DECLARED EMERGENCY & LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH  ETN-EM-29-023, SEE ITEM NR 3 & 4 OF THIS PAGE & ITEM NR 1 AML PG 3414476 FOR FINAL CORRECTIVE ACTION.  INSTALLED NEW HYD LINE IAW EMB AMM 20-10-03.  LEAK CHECKED GOOD IAW AMM 27-23-04 & OPERATIONS CHECKED GOOD IAW EMB  AMM 27-23-00.
